# SDR UIEA2015040800216

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,137 hours, 22,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHTS INOPERATIVE.  REPLACED EXTERIOR EMER LIGHTS LT & RT SIDE.  OPERATIONS CHECKED NORMAL AMM 33-51-06.
